# SDR 2015FA0000461

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: General aviation
- Aircraft: N65191
- Make and model: Cessna 172P
- Aircraft serial: 17275705
- Aircraft time: 8,071 hours
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Part serial: 105217
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUR SCREWS ON THE CARBURETOR CAME LOOSE, CAUSING THE ENGINE TO RUN ROUGH AND THE PILOT MADE AN EMERGENCY LANDING, WHICH RESULTED IN AN ACCIDENT.
